Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 04-05-2010, 07:06 PM   #1
Member
 
Jalita98's Avatar
Jalita98 has no updates.
 
Member Since: Feb 2010
Location: Ohio
Posts: 33
My Mood:

3 yr Member
Default Seroquel and headaches/migraines

Hey.

I know I have posted something similar about Seroquel before. I can't remember what I wrote, though.

I started Seroquel on Dec 11. I think I started at 50, then 100, then 150mg..but I can't remember. I've been on the 150mg dose for at least 3 months.

I take it at night before I go too bed.

I have been having headaches/migraines and head pain for awhile now. I am starting to think it's from the Seroquel. My depression has been better, but I really don't think I can tolerate the headaches/migraines and head pain much longer. I can't take standard OTC medicines to rid the headaches, etc. .. I have tried, nothing has helped.

I see my psychiatrist tomorrow and plan on telling him about this, but I'm just wondering if anyone has had this problem.

I have other pain issues as well, but I don't think that has anything to do with the Seroquel.

To clarify, I have been taking 150mg of the "plain" Seroquel at bedtime.
__________________
Jalita
AIM: Faerie Godess22
Formspring Me: http://www.formspring.me/Jalita98
Jalita98 is offline   Reply With Quote
Unread 04-05-2010, 10:36 PM   #2
Grand Member
 
ruffy's Avatar
ruffy has no updates.
 
Member Since: Mar 2010
Location: United States
Posts: 737
My Mood:

3 yr Member
Default Re: Seroquel and headaches/migraines

Hi Jalita,
I dont take Seroquel but experienced the same thing on Cymbalta. The headaches I noticed occurred if I failed to take the same amount of my morning coffee at the same time every day. On my days off I would wake up later than usual with terrible headaches that I noted would subside 15 minutes to 20 minutes after I drank my coffee. If I didnt drink the coffee it would turn into a full blown migraine that would last up to two days. Hope this helps!!! Be Well
ruffy is offline   Reply With Quote
Unread 04-06-2010, 08:51 PM   #3
Member
 
Jalita98's Avatar
Jalita98 has no updates.
 
Member Since: Feb 2010
Location: Ohio
Posts: 33
My Mood:

3 yr Member
Default Re: Seroquel and headaches/migraines

Thanks for sharing, but I just have a headache/migraine and head pain all the freaking time. I also have noticed my head/face, back of head, and neck are tingling. I didn't tell my psychiatrist that today (the tingling). I tried googling that bit and didn't find much information. I actually haven't googled "Seroquel and headaches". It's kind of annoying to have the tingling, it's not numb, though. Although, I guess numbness and tingling go hand-in-hand. Some of the research I did came up with the tingling as a cause of migraines. So I don't know.

I told my psychiatrist about the headaches and he actually prescribed Topamax for that, which surprised me, but I guess that is also used for moods.
__________________
Jalita
AIM: Faerie Godess22
Formspring Me: http://www.formspring.me/Jalita98
Jalita98 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 01:22 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified